# SDR IPXA2024080694989

- Difficulty date: July 19, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65B0210012
- Part serial: 000310
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT - R/H WING OUTBD AILERON LOWER T/E SURFACE A LOT OF PLACE CORROSION & DISCHARGER STATIC & UPPER SURFACE ONE PLACE (REPAIR) INSTALL RIGHT WING OUTBOARD AILERON FITTING AND WEDGE I.A.W SRM 51-40-02-0G REV.101 AND DWG NO:65B02149 SHEET 3 REV.B AND DWG NO:65B02154 SHEET 2 REV.D
